# SDR CAL950173

- Difficulty date: March 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N13971
- Make and model: Airbus A300 B4-203
- Aircraft serial: 262
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Part number: NAS161212
- Condition: Leaking
- Location: Green Hyd Syst
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

MCO - FLT 751 - THE GREEN SYSTEM HYDRAULIC QUANTITY LEVEL LOW LIGHT ILLUMINATED WITH THE MWP HYDRAULIC LIGHT AND SSC DURING CRUISE EN ROUTE TO MCO.  THE HYDRAULIC PUMPS WERE DUMPED AND THE GREEN SERVO CONTROL WAS SHUT OFF.  THE PUMPS WERE TURNED ON AND THE QUANTITY CONTINUED TO DROP.  THE PUMPS WERE DUMPED AND 'ABNORMAL' PROCEDURES WERE COMPLIED WITH FOR A SAFE LANDING AT MCO.  MAINTENANCE FOUND THE REDUCER FITTING ON RT SIDE OF GREEN SYSTEM HYDRAULIC PRESSURE MANIFOLD LEAKING.  THE O-RING ON THE FITTING WAS REPLACED.  THE GREEN HYDRAULIC SYSTEM WAS SERVICED AND LEAK CHECKS WERE GOOD.  (W)
